MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX; SIMPLEX HV

OSARTIS GMBH SIMPLEX; SIMPLEX HV
Model Number 6194-1-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 04/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revised a left medial mck uni due to disease progression (patient developed disease in the other compartments of the knee).No more information are avaialble.

Brand Name
SIMPLEX
Common Device Name
SIMPLEX HV
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM  64839
Manufacturer (Section G)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM   64839
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, hesse 64839
GM   64839
MDR Report Key19357634
Report Number9615014-2024-00006
Device Sequence Number6342349
Product Code LOD
UDI-Device Identifier04260056885747
UDI-Public04260056885747
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K123225
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number6194-1-001
Device Catalogue Number6194-1-010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MAKO X3 UNI ONLAY TIB INSREF 180738-1LOT TT4DE4; MCK FEMORAL-LM-RL-SZ 6REF 180506LOT 512839-M; MCK TIBIAL BASEPLATEREF 180608LOT 26020416-01
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexMale